Depo nightmare!!
avatar
Dina788 posted:
Please help!! I was on depo shot for almost a year, I stopped the depo shot on november 2012 because I had spotting all the time and until now Im still with the spottings!!! Please someone tell me if this is normal and if there is something to stop it or at least something I can do to stop this nightmare!!!
Reply
 
avatar
georgiagail responded:
It is not unusual. It can take quite a while for the residual effects of the depo provera to leave ones tissues even after stopping using this form of birth control.

The other issue is, of course, it make certain this spotting is not being caused by another medical issue that has nothing to do with the depo.

Gail
 
avatar
Dina788 replied to georgiagail's response:
So this means my body still has the effect of the depo? I am getting desperate about this situation because I've been with the spotting during and after I stopped using this birth control. I made an appointment already to get checked .

I think this problem is still the side effect of depo because I started having them right after I got the second shot but I thought it would go away, but it seems that it isnt. Plus it made me feel unconfortable and embarrassed with my boyfriend because of this thing that wont leave me alone -83D-E23
 
avatar
FibroidsFighter replied to Dina788's response:
I feel for you my dear.

Sadly, I went on the Depo Provera for 3 months. My period lasted for 2 weeks and I spotted for 6 months. When I had my annual that year, all my results were fine. So you can imagine that I blame Depo Provera for causing me to be diagnosed with uterine fibroids November 2003.

I will pray that your health is perfect apart from the bleeding that needs to be normalized. Please don't worry, you'll be fine.
 
avatar
Dina788 replied to FibroidsFighter's response:
Depo is really bad, and I also blame myself for not making alot of research about this birth control. And I'm sorry about you being diagnosed with uterine fibroids, this proves depo is really bad for our body. I hope this bleeding don't take much longer because I feel it is ruining my life. All I think about is when is this thing going to stop?!?!

Thanks for your words it means a lot to me.
 
avatar
squeaky45 replied to Dina788's response:
Yes Dina788 I too was on the depo and still bleeding,but I only could stand one dose. I went to my obgyn and she said that a stronger birth control pill with estrogen/progestin is what will stop the bleeding. I just hope that I read more about this drug before this because my husband is getting angry as well!
 
avatar
Dina788 replied to squeaky45's response:
I was told that too, I was prescribed the birth control pill called LOW-OGESTEEL and I have them already but I'm kind of scared that it might worse things, Can you Imagine i've been with this since I started depo on November of 2011 but kept getting the shot because I thought the bleeding would go away but I don't know why I waited so long!
 
avatar
squeaky45 replied to Dina788's response:
Hi, Dina788, my obgyn was right I've stopped bleeding now for 3 days so the birth control pill only with progestin works well after after just about 3 months of bleeding it finally stopped after taking the pills for two weeks give it a try